# SDR MFGA2019041058444

- Difficulty date: April 7, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N818LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258534
- Aircraft time: 11,706 hours, 7,443 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 104968
- Part serial: UNK
- Condition: Binding
- Location: Cabin Temp
- Part time: 11,706 hours, 7,443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW WAS AT CRUISE FLIGHT AND HEARD AS THUMPING SOUND IN THE BACK OF THE AIRCRAFT AND THE CABIN BEGAN TO CLIMB UNCONTROLLED. THEY DECLARED AN EMERGENCY AND DESCENDED AND DIVERTED. CREW ALSO REPORTED THAT THE AUTOTEMP SYSTEM WAS NOT WORKING AND THE DUCT TEMP WAS CLOSE TO ZERO AND THE AIRCRAFT WAS COLD. AFTER DESCENT TO LOWER ALTITUDE AND WARMER AIR THE PRESSURIZATION SYSTEM BEGAN TO WORK. THE TEMP CONTROL VALVE WAS DETERMINED TO BE STUCK IN THE FULL COLD POSITION CAUSING THE WATER SEPARATOR TO FREEZE CAUSING THE LOSS OF PRESSURIZATION AIR.
